MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bs sec 20dp, texium & hanger v/nv experienced component separation.The following information was provided by the initial reporter: tubing came apart below drip chamber.Patient injury: no.Qty affected: 1 ea.
 
Additional Manufacturer Narrative
H6: investigation summary a sample was received and tested by our quality team.The set was separated upon receipt, which verified the customer's complaint.Visual analyses under microscope was then employed to determine root cause of failure- which was a lack of solvent at the tubing to drip chamber junction.The manufacturing team has been made aware of this issue and has implemented changes to ensure that this failure will no longer occur.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08sep2020.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bs sec 20dp, texium & hanger v/nv experienced component separation.The following information was provided by the initial reporter: tubing came apart below drip chamber.Patient injury: no.Qty affected: (b)(4).

Brand Name
BD SEC 20DP, TEXIUM & HANGER V/NV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12837165
Report Number9616066-2021-52446
Device Sequence Number14689946
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2023
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot Number20095694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown